# SDR 96ZZZX388

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414BW
- Make and model: Cessna 414A
- Aircraft serial: 414A0049
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Cable
- Part number: 99162088
- Condition: Broken
- Location: Cross Feed Lt
- Part time: 3,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CHECKING CROSS FEED, CABLE BROKE, LEAVING FUEL SELECTION VALVE IN CROSS FEED POSITION.  INSTALLED NEW CABLE.
